CureZone   Log On   Join
 

Re: bipolar question by bluebonnetbeads ..... Depression Forum

Date:   5/13/2004 8:31:45 AM ( 17 years ago ago)
Hits:   2,242
URL:   https://www.curezone.org/forums/fm.asp?i=21099

Prozac is an SSRI antidepressant. With your moods changing so rapidly (highs and then lows), you may respond to a mood stabilizer like Depakote, Neurontin, Lithium,etc. Don't give up hope. Your problem is not uncommen. Many times when patients begin an antidepressant, it will unmask the Bipolar condition. Most patients I care for, as a psychiatric nurse, are on an combination of an antidepressant with mood stabilizer to control those hypomanic/dysphoric states. Good luck and don't give up. Work closely with your doctor to find the right combination and dosage for you.
 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=21099